Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

yaz bc

i read a post in ttc about yaz birthcontroll and someone answered that it could cause mental problems. just wondering if that is true?

Answer Question
 
Anonymous

Asked by Anonymous at 11:31 AM on Nov. 22, 2009 in Health

Answers (3)
  • http://www.drugs.com/sfx/yaz-side-effects.html

    all BC has the potential to cause depression or mood changes bc it changes your hormones.

    Yaz is in legal trouble bc it has caused blood clots and other blood problems resulting in some deaths.
    ecodani

    Answer by ecodani at 11:51 AM on Nov. 22, 2009

  • ecodani - How can they be in legal trouble? It is stated in their paperwork that it can cause that crap just like any hormonal birth control. Just curious.

    OP - It actually was the best birth control for me mood wise. Any other kind makes me go, well, psycho and usually quickly. I was able to handle Yaz for 6 months before I had that problem.
    purpleducky

    Answer by purpleducky at 12:21 PM on Nov. 22, 2009

  • I hated yaz! I was on it for 2 months and I couldn't continue! I went from having sex about 4 - 5x a week to not wanting it at all. I had absolutely NO sex drive. Doc took me off of it right away. But... everyone is different.
    Anonymous

    Answer by Anonymous at 12:28 PM on Nov. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.